×

zbMATH — the first resource for mathematics

Sur le semi-centre du corps enveloppant d’une algèbre de Lie. (French) Zbl 0293.17007

MSC:
17B35 Universal enveloping (super)algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. BORHO , P. GABRIEL et R. RENTSCHLER , Primideale in Einhüllenden auflösbarer Lie Algebren (Lecture Notes in Mathematics, 357, Springer-Verlag), 1973 . MR 51 #12965 | Zbl 0293.17005 · Zbl 0293.17005
[2] BERNAT et coll., Représentations des groupes de Lie résolubles , Dunod, Paris, 1972 . MR 56 #3183 | Zbl 0248.22012 · Zbl 0248.22012
[3] N. CONZE et M. DUFLO , Sur l’algèbre enveloppante d’une algèbre de Lie résoluble (Bull. Sc. math. Fr., t. 94, 1970 , p. 201-208). MR 44 #270 | Zbl 0202.04101 · Zbl 0202.04101
[4] J. DIXMIER , Sur le centre de l’algèbre enveloppante d’une algèbre de Lie (C. R. Acad. Sc., Paris, t. 265, série A, 1967 , p. 408-410). MR 36 #5177 | Zbl 0149.27804 · Zbl 0149.27804
[5] J. DIXMIER , Algèbres enveloppantes , Gauthier-Villars, Paris (à paraître). Zbl 0308.17007 · Zbl 0308.17007
[6] M. DUFLO , Caractères des groupes et algèbres de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 3, 1970 , p. 23-74). Numdam | MR 42 #4672 | Zbl 0223.22016 · Zbl 0223.22016
[7] M. DUFLO , Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., t. 5, 1972 , p. 71-120). Numdam | MR 46 #1966 | Zbl 0241.22030 · Zbl 0241.22030
[8] M. DUFLO , Construction of primitive ideals in am envelopping algebra Congres Budapest (août 1971 ), Editor Gelfand (à paraître).
[9] M. RAÏS , Sur les idéaux primitifs des algèbres enveloppantes (C. R. Acad. Sc., Paris, t. 272, série A, 1971 , p. 989-991). MR 44 #1706 | Zbl 0244.17009 · Zbl 0244.17009
[10] R. RENTSCHLER , Sur le centre du corps enveloppant d’une algèbre de Lie résoluble (C. R. Acad. Sc., Paris, t. 276, série A, 1973 , p. 21-24). MR 48 #8586 | Zbl 0265.17001 · Zbl 0265.17001
[11] M. ROSENLICHT , A remark on quotient Spaces (Anais Acad. Brasil. Ciencias, t. 35, 1963 , p. 487-489). MR 30 #2009 | Zbl 0123.13804 · Zbl 0123.13804
[12] M. VERGNE , La structure de Poisson sur l’algèbre symétrique d’une algèbre de Lie nilpotente (Bull. Soc. math. Fr., t. 100, 1972 , p. 301-335). Numdam | MR 52 #657 | Zbl 0256.17002 · Zbl 0256.17002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.